# SDR FDEA201111255024

- Difficulty date: November 25, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13208
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7, S9-10R FRAME HAS A CUT MARK.  DAMAGED FRAME REPAIRED IAW EA F-5310-157103.  REPAIR CLASSIFIED AS MAJOR.
